Subtelomeric deletion of 18p in an adult with paranoid schizophrenia and mental retardation
Version of Record online: 30 JUN 2003
Copyright © 2003 Wiley-Liss, Inc.
American Journal of Medical Genetics Part A
Volume 124A, Issue 3, pages 318–322, 30 January 2004
How to Cite
Babovic-Vuksanovic, D., Jenkins, S.C., Ensenauer, R., Newman, D.C. and Jalal, S.M. (2004), Subtelomeric deletion of 18p in an adult with paranoid schizophrenia and mental retardation. Am. J. Med. Genet., 124A: 318–322. doi: 10.1002/ajmg.a.20391
- Issue online: 31 DEC 2003
- Version of Record online: 30 JUN 2003
- Manuscript Accepted: 19 MAY 2003
- Manuscript Received: 18 FEB 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!